Global uniqueness of a class of multidimensional inverse problems
Doklady Akademii Nauk, Tome 260 (1981) no. 2, pp. 269-272
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_260_2_a1,
author = {A. L. Bukhgeim and M. V. Klibanov},
title = {Global uniqueness of a class of multidimensional inverse problems},
journal = {Doklady Akademii Nauk},
pages = {269--272},
year = {1981},
volume = {260},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_260_2_a1/}
}
A. L. Bukhgeim; M. V. Klibanov. Global uniqueness of a class of multidimensional inverse problems. Doklady Akademii Nauk, Tome 260 (1981) no. 2, pp. 269-272. http://geodesic.mathdoc.fr/item/DAN_1981_260_2_a1/